Posted by blkvettes on March 19, 2003, at 14:45:04
In reply to looking for advice, posted by REGIS188 on March 19, 2003, at 14:00:48
> ok day 7 on Lexapro and yesterday afternoon I felt Horrible to the point I put myself into a mild panic attack, I was ok when going to bed, but felt horrible again this morning. This morning was ht eworst I have felt in a long time, my stomach hurt and I was thinkinh that the next breath I take may be my last. I know this is all signs of Anxiety/Panic but I am getting worse feelings than before I took the lex. Is this something that I need to get through and it could possibly get better or should I wein off of the lex? I had to take a attivan this morning to settle down and that was after I had to vommit, now I just feel detached and lazy
Hi there I understand your frustration, is this your 1st med? Sick to your stomach, is this the only side effect from lexapro. Were you sick to your stomach before lexapro? What is your dose? What do you mean by worse feelings? People on lexapro have reported being sick the 1st week and it goes away. Give a little more info if you can.